Publication Type:

Journal Article

Source:

International Journal of Pure and Applied Mathematics, Academic Press, Volume 112, Number 1, p.27-45 (2017)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85011837392&doi=10.12732%2fijpam.v112i1.2&partnerID=40&md5=521102b0582087b75957a1761d13a63d

Abstract:

<p>Let G(V,E) be a connected graph. A subset S of V is said to be 2-resolving set of G, if for every pair of distinct vertices u, v /∈ S, there exists a vertex w ∈ S such that |d(u,w) - d(v,w)| ≥ 2. Among all 2-resolving sets of G, the set having minimum cardinality is called a 2-metric basis of G and its cardinality is called the 2-metric dimension of G and is denoted by βk(G). In this paper, we determine the 2-metric dimension of cartesian product of complete graph with some standard graphs. Further, we have determined the 2-metric dimension of the graphs Pm Pn, Cm Pn and Cm Cn. © 2017 Academic Publications, Ltd.</p>

Notes:

cited By 0

Cite this Research Publication

Dr. Geetha K. N. and Sooryanarayana, Bb, “2-Metric dimension of cartesian product of graphs”, International Journal of Pure and Applied Mathematics, vol. 112, pp. 27-45, 2017.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS